RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1992, Volume 91, Number 1, Pages 17–29 (Mi tmf5558)  

This article is cited in 1 scientific paper (total in 1 paper)

Tensor Banach algebras of projective type. I

V. D. Ivashchuk

Scientific and Research Centre on Surface and Vacuum Properties Investigations

Abstract: We construct a tensor Banach functor $\widehat{\mathscr T}_K$ that establishes a correspondence between every projectively admissible Banach space $E$ over a complete normed field $K$ with a tensor Banach algebra of projective type $\widehat{\mathscr T}_K(E)$.

Full text: PDF file (1222 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1992, 91:1, 336–345

Bibliographic databases:

Received: 24.09.1991

Citation: V. D. Ivashchuk, “Tensor Banach algebras of projective type. I”, TMF, 91:1 (1992), 17–29; Theoret. and Math. Phys., 91:1 (1992), 336–345

Citation in format AMSBIB
\Bibitem{Iva92}
\by V.~D.~Ivashchuk
\paper Tensor Banach algebras of projective type.~I
\jour TMF
\yr 1992
\vol 91
\issue 1
\pages 17--29
\mathnet{http://mi.mathnet.ru/tmf5558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1182546}
\zmath{https://zbmath.org/?q=an:0781.46051}
\transl
\jour Theoret. and Math. Phys.
\yr 1992
\vol 91
\issue 1
\pages 336--345
\crossref{https://doi.org/10.1007/BF01019826}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KF26500002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5558
  • http://mi.mathnet.ru/eng/tmf/v91/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. D. Ivashchuk, “Tensor Banach algebras of projective type. II. The $l_1$ case”, Theoret. and Math. Phys., 91:2 (1992), 462–473  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:266
    Full text:60
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019